# SDR DL73K010191

- Difficulty date: February 2, 2001
- Submitted: February 15, 2001
- Operation: Air carrier
- Aircraft: N315DL
- Make and model: Boeing 737232
- Aircraft serial: 23087
- Aircraft time: 48,827 hours, 38,609 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THE KEEL BEAM LOWER SKIN FROM FS 661 TO FS 727 HAS BEEN REPLACED AS A PREVENTATIVE MODIFICATION PER S/B 737-53-1104, REV 4.  THIS MODIFICATION WAS DONE AT HMV.
